MathSciNet Relay Station
MathSciNet bibliographic data
MR1253508 46K70 (17C10 17C65 46L70)
Bouhya, Khalid; Fernandez Lopez, Antonio Jordan-$*$-triples with minimal inner ideals and compact ${\rm JB}*$-triples. Proc. London Math. Soc. (3) 68 (1994), no. 2, 380–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement